Alert archive / New York / Special Weather Statements in 2014

Special Weather Statement, NWS Buffalo, NY

June 2, 2014Wayne County, New York

NWS Buffalo, NY issued this special weather statement at Jun 2, 2014, 7:26 PM EDT for Wayne County, New York. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2014, 7:26 PM EDT (23:26 UTC)
Expired
Jun 2, 2014, 8:15 PM EDT
In force
49 min
Issued by
NWS Buffalo, NY

County Wayne County, NY

The radar

The Ft Drum radar (KTYX), 129 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2014-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2014-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-242 J/kg
Mixed-layer LCL
1121 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WWUS81 KBUF 022326
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
726 PM EDT MON JUN 2 2014

NYZ004-014-030015-
ONTARIO NY-WAYNE NY-
726 PM EDT MON JUN 2 2014

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND VERY   
HEAVY RAIN. THESE STORMS WERE LOCATED ACROSS WAYNE AND EASTERN 
ONTARIO COUNTIES...MOVING NORTHEAST AT 20 MPH. THERE ARE OTHER STRONG

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  PULTNEYVILLE AND LYONS...
  SODUS...
  CLYDE...
  SODUS POINT...
  NORTH ROSE...
  SAVANNAH...
  WOLCOTT...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! THESE STORMS WILL ALSO PRODUCE VERY HEAVY 
RAINFALL WHICH WILL PRODUCE SOME PONDING OF WATER IN POOR DRAINAGE 
AREAS. SMALL HAIL IS ALSO POSSIBLE IN A FEW OF THE STRONGEST STORMS.

LAT...LON 4323 7736 4329 7732 4330 7708 4328 7700
      4332 7679 4334 7674 4302 7672 4301 7695
      4276 7697 4276 7713

$$

APFFEL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 2, 5:11 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 2, 5:11 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
511 PM EDT MON JUN 2 2014

.SYNOPSIS...
A SOUTHERLY FLOW OF INCREASINGLY MOIST AIR WILL PREVAIL AS LOW
PRESSURE OVER LAKE SUPERIOR MOVES TO JAMES BAY BY TUESDAY EVENING.
THE LOW WILL DRAG A COLD FRONT ACROSS THE REGION TUESDAY NIGHT AS
IT MOVES TO THE CANADIAN MARITIMES. HIGH PRESSURE BUILDS SOUTH
ACROSS THE EASTERN GREAT LAKES FOR THE END OF THE WEEK.

&&

.NEAR TERM /THROUGH TUESDAY/...
IT WILL CERTAINLY BE WARM AND HUMID ACROSS OUR REGION TONIGHT AS A
DEEP SOUTHERLY FLOW FOUND BETWEEN A WELL ORGANIZED LOW OVER LAKE
SUPERIOR AND HIGH PRESSURE OVER THE CAROLINAS WILL ADVECT MID SUMMER
AIR OUT OF THE OHIO VALLEY. DEW POINT TEMPERATURES WERE IN THE MID
TO UPPER 60S ACROSS MUCH OF WESTERN NEW YORK LATE THIS AFTERNOON...
WITH ONLY SLIGHTLY LESS OPPRESSIVE AIR FOUND EAST OF LK ONTARIO.

AIRCRAFT SOUNDINGS FROM 18/19Z THIS AFTERNOON INDICATED H85 TEMPS OF
16C OVER KBUF...SO ITS EASY TO UNDERSTAND WHY OUR NR SFC TEMPS LATE
THIS AFTERNOON REACHED INTO THE MID TO UPPER 80S. THIS WELL MIXED
AIRMASS HAS HELPED TO GENERATE PLENTY OF HOME GROWN CU INLAND AWAY
FROM THE LAKES...WHILE MORE ALTO CU SKY COVE WAS FOUND NEAR LAKE
ERIE WHERE LAKE SHADOWING WAS IN FULL SWING.

SOUTHWEST WINDS OF 15 TO AS MUCH AS 30KTS HAVE BEEN FOUND DOWNWIND
OF LK ERIE SINCE MID MORNING...WITH THE EFFECTS OF THE MARINE
ENVIRONMENT PREVENTING ANY CONVECTION FROM BEING INITIATED LOCALLY.
THIS IS NOT THE CASE OVER THE SOUTHERN TIER THOUGH...WHERE SBCAPES
OF 1500-2000 J/KG ARE SUPPORTING THUNDERSTORMS SOME SHOWERS AND LESS
WIDESPREAD THUNDERSTORMS. THIS ACTIVITY WILL LIKELY DRIFT NORTHEAST
LATE THIS AFTERNOON AND EVENING...CROSSING THE GENESEE VALLEY AND
WESTERN FINGER LAKES WHERE THE AIRMASS SHOULD BE EVEN MORE UNSTABLE.

AS WE PROGRESS THROUGH THIS EVENING...THE WEAKENING LAKE INFLUENCES
WILL TEMPORARILY OPEN THE DOOR FOR SOME SCT CONVECTION OVER THE IAG
FRONTIER. THE LOSS OF THE DAYTIME HEATING WILL THEN PRODUCE A LULL
IN THE SHRA/TSRA ACTIVITY DURING THE OVERNIGHT BEFORE MORE ACTIVITY
ADVECTS NORTHEAST FROM LAKE ERIE AND OHIO DURING THE WEE HOURS OF
THE MORNING.

AS WE WORK THROUGH THE EARLY MORNING HOURS INTO TUESDAY...A RICH
PLUME OF SUB TROPICAL MOISTURE (THAT IS CURRENTLY JUST TO OUR WEST)
WILL SHIFT OVER OUR REGION. THIS AIRMASS WILL CONTAIN PWAT VALUES IN
THE VCNTY OF 1.75"...WHICH WILL BE 200% OF NORMAL. THE WEALTH OF
MOISTURE...COMBINED WITH FORECAST SHORT MBE VECTORS...WILL TRANSLATE
INTO AN ELEVATED THREAT FOR SLOW MOVING DOWNPOURS WITH THE EXPECTED
CONVECTION...SO WILL RETAIN THAT WORDING WITH THE HIGHER (LIKELY)
POPS.

DURING THE COURSE OF THE DAY TUESDAY THOUGH...THE AXIS OF THE SUB
TROPICAL MOISTURE WILL WORK TO THE EAST...LESSENING THE RISK FOR ANY
HYDRO RELATED ISSUES FROM LOCALIZED HEAVY RAINS. THE GREATEST CHANCE
FOR SUCH DOWNPOURS WILL BE DURING THE MORNING AND MIDDAY...ALTHOUGH
WITH A PRE FRONTAL TROUGH PASSING OVER THE REGION IN THE
AFTERNOON...THERE WILL STILL BE THE POTENTIAL FOR SHRA AND TSRA.

IN REGARDS TO TEMPERATURES...TONIGHTS LOWS WILL GENERALLY BE IN THE
MID 60S...WHICH WILL BE AT LEAST 10 DEG F ABOVE NORMAL EARLY JUNE
VALUES. HIGHS ON TUESDAY WILL THEN BE IN THE UPPER 70S TO LOWER
80S...WITH HIGHER VALUES POSSIBLE IN THE GENESEE AND SRN TIER
VALLEYS.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
COLD FRONT CROSSING THE AREA EARLY TUESDAY NIGHT WITH THE POTENTIAL
FOR SOME LINGERING CONVECTION...ESPECIALLY ACROSS EASTERN SECTIONS.
FOLLOWING THIS...IT LOOKS LIKE THE AREA WILL BE BRIEFLY BETWEEN
SYSTEMS AND IN A LOW LEVEL COL OVERNIGHT TUESDAY NIGHT AND
WEDNESDAY. THIS SHOULD RESULT IN DRY DAY FOR WEDNESDAY...ALTHOUGH
NOTICEABLY COOLER AND LESS HUMID.

A FAST MOVING SHORTWAVE TRACKING AROUND THE MID LEVEL RIDGE OVER THE
SOUTHWEST CONUS WILL TARGET THE OHIO VALLEY WEDNESDAY NIGHT AND
THURSDAY. MODELS ARE NOT TOGETHER AT ALL ON HOW FAR NORTH THIS
SYSTEM WILL REACH SO WILL KEEP A BROADBRUSH CHANCE POPS GOING TO
ACCOMMODATE THE NORTHERN SOLUTION MODELS OF THE NAM...BUT WILL HEDGE
TOWARD THE ECMWF AND THE MORE SOUTHERN SOLUTION...AS THE RIDGE WILL
WANT TO STEER THE FRONT DRAPED ACROSS THE OHIO VALLEY TO THE SOUTH
AND EAST.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
HIGH PRESSURE WILL REGAIN CONTROL FOR AT LEAST THE FIRST HALF OF THE
PERIOD. THE NORTH-SOUTH ORIENTATED RIDGING WILL BRING FAIR SKIES AND
GENERALLY NORMAL TO A LITTLE BELOW NORMAL TEMPERATURES. WE WILL NEED
TO KEEP AN EYE ON THE EASTWARD EXTENT OF AN ELONGATED SHORTWAVE AND
WEAK SURFACE TROUGH PUSHING OUT AHEAD OF THE UPPER TROUGH MOVING
THROUGH THE CANADIAN ROCKIES FOR THE END OF THE WEEKEND AND INTO
EARLY NEXT WEEK. THERE IS SOME SUGGESTION THAT THIS WAVE COULD LEAD
TO SOME SHOWERS DEVELOPING NEARING WESTERN NEW YORK BY LATE SUNDAY
AND MONDAY. DETERMINISTIC MODELS STILL VARY ON WHAT WILL HAPPEN
DURING THIS TIME FRAME...BUT THE GENERAL IDEA SHOWN BY THEM AND
THEIR ENSEMBLE MEMBERS IS FOR THE UPPER TROUGH TO SHIFT EAST INTO
THE EASTERN GREAT LAKES REGION SOMETIME BETWEEN SUNDAY AFTERNOON
AND MONDAY. WILL CONTINUE TO SHOW THE IDEA OF INCREASING CHANCES
FOR SHOWERS LATE IN THE PERIOD.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
VFR CONDITIONS WILL PREVAIL ACROSS MUCH OF THE REGION INTO THE
EVENING AS MID LEVEL CLOUD COVER INCREASES FROM WEST TO EAST.
SCATTERED SHOWERS/THUNDERSTORMS WILL BECOME LIKELY FROM THE
GENESEE VALLEY WEST. CIGS AND VSBYS IN RAIN MAY OCNLY LOWER TO
MVFR IN THESE SHOWERS/THUNDERSTORMS. FOR AREAS EAST, VCTS NOT
EXPECTED THROUGH THE EVENING. A BREAK IN SHRA/TSRA ACTIVITY SHOULD
BE OBSERVED FOR A GOOD PORTION OF TONIGHT BEFORE A PRE- FRONTAL
TROUGH SHIFTS EAST ACROSS NEW YORK WITH MORE SHOWERS/TSTMS
EXPECTED. VFR CIGS/VSBYS WILL AGAIN OCNLY LOWER TO MVFR IN THE
SHOWERS AND THUNDERSTORMS.

OUTLOOK...
WEDNESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
THURSDAY...MAINLY VFR WITH A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS.
FRIDAY...VFR.

&&

.MARINE...
A SOUTHWEST FLOW OF WARM AND INCREASING MOIST AIR WILL PREVAIL
ACROSS THE LAKES THROUGH TUESDAY. WINDS AND WAVES GENERALLY
REMAIN BELOW SMALL CRAFT ADVISORY LEVELS. SCATTERED SHOWERS AND
THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND
EVENING. A COLD FRONT IS FORECAST TO CROSS THE REGION TUESDAY
NIGHT FOLLOWED BY HIGH PRESSURE AND FAIR WEATHER FOR THE END OF
THE WEEK.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...LEVAN
NEAR TERM...RSH
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...LEVAN
MARINE...LEVAN
Hazardous weather outlook, Jun 2, 5:01 AM EDT, 14 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
501 AM EDT MON JUN 2 2014

NYZ001>008-010>014-019>021-085-030915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
501 AM EDT MON JUN 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-030915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
501 AM EDT MON JUN 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Jun 2, 5:12 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
512 PM EDT MON JUN 2 2014

NYZ013-022200-
LIVINGSTON NY-
512 PM EDT MON JUN 2 2014

...STRONG THUNDERSTORM MOVING INTO CENTRAL LIVINGSTON COUNTY...

* AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
  HEAVY RAIN.  THIS STORM WAS LOCATED NEAR MOUNT MORRIS...AND MOVING
  NORTHEAST AT 20 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  GENESEO...
  LIVONIA...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! THIS STORM WILL ALSO PRODUCE SMALL HAIL UP TO A
HALF INCH IN DIAMETER AND BRIEF HEAVY DOWNPOURS.

LAT...LON 4292 7762 4273 7763 4269 7790 4280 7791

HITCHCOCK
Special weather statement, Jun 2, 6:00 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
600 PM EDT MON JUN 2 2014

NYZ003-004-013-014-022245-
LIVINGSTON NY-MONROE NY-ONTARIO NY-WAYNE NY-
600 PM EDT MON JUN 2 2014

...STRONG THUNDERSTORM MOVING ACROSS THE WESTERN FINGER LAKES...

* AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A SMALL CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL
  HAIL...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED FROM NEAR
  VICTOR AND HONEOYE FALLS TO 8 MILES WEST OF BRISTOL...AND MOVING
  NORTHEAST AT 20 MPH.

* SOME LOCATIONS AFFECTED BY THESE STRONG THUNDERSTORMS MAY INCLUDE...
  BRISTOL...
  VICTOR...
  CANANDAIGUA...
  MANCHESTER...
  MACEDON...
  PALMYRA...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! THESE STORMS WILL ALSO PRODUCE BRIEF HEAVY
DOWNPOURS AND POSSIBLY SMALL HAIL UP TO A HALF INCH IN DIAMETER.

LAT...LON 4327 7722 4317 7706 4295 7704 4271 7759
      4303 7758

HITCHCOCK
Special weather statement, Jun 2, 6:49 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
649 PM EDT MON JUN 2 2014

NYZ003-004-014-022330-
MONROE NY-ONTARIO NY-WAYNE NY-
649 PM EDT MON JUN 2 2014

...STRONG THUNDERSTORMS MOVING THROUGH THE NORTHERN FINGER LAKES...

* AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY
  RAINFALL AND POSSIBLY SMALL HAIL. THESE STORMS WERE LOCATED FROM
  NEAR VICTOR AND FAIRPORT INTO MUCH OF CENTRAL ONTARIO AND WESTERN
  WAYNE COUNTIES...AND MOVING NORTHEAST AT 20 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  GENEVA...
  CLIFTON SPRINGS...
  PHELPS...
  GORHAM...
  WALWORTH...
  PALMYRA...
  NEWARK...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! THESE STORMS WILL ALSO PRODUCE VERY HEAVY
RAINFALL WHICH WILL PRODUCE SOME PONDING OF WATER IN POOR DRAINAGE
AREAS. SMALL HAIL IS ALSO POSSIBLE IN A FEW OF THE STRONGEST STORMS.

LAT...LON 4273 7740 4303 7759 4329 7718 4330 7713
      4319 7682 4301 7684 4300 7695 4287 7695
      4286 7697 4278 7697 4275 7720 4276 7731
      4274 7733

HITCHCOCK
Special weather statement, Jun 2, 7:26 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
726 PM EDT MON JUN 2 2014

NYZ004-014-030015-
ONTARIO NY-WAYNE NY-
726 PM EDT MON JUN 2 2014

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND VERY
HEAVY RAIN. THESE STORMS WERE LOCATED ACROSS WAYNE AND EASTERN
ONTARIO COUNTIES...MOVING NORTHEAST AT 20 MPH. THERE ARE OTHER STRONG

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  PULTNEYVILLE AND LYONS...
  SODUS...
  CLYDE...
  SODUS POINT...
  NORTH ROSE...
  SAVANNAH...
  WOLCOTT...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! THESE STORMS WILL ALSO PRODUCE VERY HEAVY
RAINFALL WHICH WILL PRODUCE SOME PONDING OF WATER IN POOR DRAINAGE
AREAS. SMALL HAIL IS ALSO POSSIBLE IN A FEW OF THE STRONGEST STORMS.

LAT...LON 4323 7736 4329 7732 4330 7708 4328 7700
      4332 7679 4334 7674 4302 7672 4301 7695
      4276 7697 4276 7713

APFFEL

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 5:12 PM EDTSpecial Weather StatementBUFLivingston48 min
Jun 2, 6:00 PM EDTSpecial Weather StatementBUFOntario45 min
Jun 2, 6:49 PM EDTSpecial Weather StatementBUFOntario, Wayne41 min
Jun 2, 7:28 PM EDTSpecial Marine WarningBUF32 min
Jun 2, 7:53 PM EDTSpecial Weather StatementBUFWayne22 min

Nearby

Special Weather Statements in New York, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.